# SDR AALA20110706STL01

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 58,679 hours, 29,931 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

STL  INFLIGHT DFW-ORD.  CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT WOULD NOT START.  APU START SUCCESSFUL AT 6000 FT.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE GENERATOR.  ACCOMPLISHED APU ECU BITE NO FAULTS NOTED.  CHECKED APU DOOR ACTUATOR NO FAULTS NOTED.  SYSETM GROUND CHECK NORMAL OPERATION.
